# SDR BJNA020304

- Difficulty date: March 22, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXTERNAL EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY PER BMM 33-51-31, GROUND CHECKS NORMAL, PER BMM 33-51-11.  (M)
